Acta Applicandae Mathematicae

, Volume 101, Issue 1, pp 243–254

On the Higher Poisson Structures of the Camassa–Holm Hierarchy

  • Giovanni Ortenzi
  • Marco Pedroni
  • Vladimir Rubtsov

DOI: 10.1007/s10440-008-9188-4

Cite this article as:
Ortenzi, G., Pedroni, M. & Rubtsov, V. Acta Appl Math (2008) 101: 243. doi:10.1007/s10440-008-9188-4


We find a generating series for the higher Poisson structures of the nonlocal Camassa–Holm hierarchy, following the method used by Enriques, Orlov, and third author for the KdV case.


Camassa–Holm equation Integrability Hamiltonian structures Symplectic structures Recursion operators Symmetries Conservation laws Bi-Hamiltonian approach 


02.30.Ik 11.30.-j 

Mathematics Subject Classification (2000)

37K10 35Q53 

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  • Giovanni Ortenzi
    • 1
    • 5
  • Marco Pedroni
    • 2
  • Vladimir Rubtsov
    • 3
    • 4
  1. 1.Dipartimento di Fisica Nucleare e TeoricaUniversità di PaviaPaviaItaly
  2. 2.Dipartimento di Ingegneria dell’Informazione e Metodi MatematiciUniversità di BergamoDalmineItaly
  3. 3.LAREMA, UMR 6093 du CNRS, Département de Mathématiques UFR SciencesUniversité d’Angers, 2Angers Cedex 01France
  4. 4.Mathematical Physics GroupTheory Division ITEPMoscowRussia
  5. 5.I.N.F.N. Sezione di PaviaPaviaItaly

Personalised recommendations